# SDR GTIA9700200

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LEFT FLAP, INBOARD ATTACH BRACKET CRACKED.  (CONFIRMED WITH EDDY CURRENT.)  REMOVED AND REPLACED LEFT INBOARD ATTACH BRACKET WITH NEW BRACKET IAW DC-9 MM 20-16-0 PAGE 207.  (X)
